# SDR FDEA201107202850

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 81,527 hours, 27,519 cycles
- Engine: Ge CF66D
- Engine time: 47,632 hours, 19,490 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR3 ENGINE FAILURE ON TAKEOFF.  GOOD N1 BUT AMBER X ON N2.  R & R NR 3 ENGINE.
